# SDR HNAA0100026

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- Aircraft time: 34,113 hours, 38,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT NR 3 & 4, FRONT RED LIGHTS.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY BASE.
